Penryth Labs Private Limited
Paracetamol (250mg)
Dolrtyh 250mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever) in children.
Syrup
Dolrtyh 250mg Syrup is given orally preferably at a fixed time every day. Though this medicine can be taken before or after food, it is best given after food as it can irritate the inner lining of an empty stomach. The dose and duration will depend upon your child’s age, body weight, and severity of the infection, so stick to the dose, time, and way prescribed by your child’s doctor. If your child vomits within 30 minutes of taking the medicine, let the child calm down and repeat the same dose. Redosing is not recommended if your child gets sick more than 30 minutes after taking a dose. Do not give your child Dolrtyh 250mg Syrup along with other medicines (many cold and flu medicines and other painkillers) that contain paracetamol, as this may result in overdosing and cause dangerous side effects such as hepatotoxicity (liver damage). Always check the ingredients of any other medicines before giving them to your child in combination with this medicine. Generally, this medicine is well-tolerated by the children. However, temporary side effects such as indigestion, nausea, and vomiting may occur in some children. Consult your doctor in case these episodes become bothersome for your child. This medicine is often considered safe and effective but may not be suitable for everybody. Inform your doctor if your child is undergoing treatment for any blood-related disorder, is allergic to any medicinal compound, or has any birth defects, liver impairment, or kidney dysfunction. This will help your child’s doctor evaluate the dose and suitability of this medicine in a better way.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Dolrtyh 250mg Syrup is to be taken with food.
Dolrtyh 250mg Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Give Dolrtyh 250mg Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Dolrtyh 250mg Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Always consult your child's doctor for personalized dosage instructions. The recommended dose is 10-15 mg/kg per dose every 4 to 6 hours. If unsure, consult your child's doctor.
Dolrtyh 250mg Syrup typically starts working within 30 to 60 minutes and shows its peak effect within 3 to 4 hours. If symptoms persist, consult your child's doctor.
If your child vomits within 30 minutes, repeat the dose. If it's been more than 30 minutes, do not repeat the dose and wait for the next scheduled dose. Consult your doctor if unsure.
You can give this medicine if your child has a temperature of 38.3°C (101°F) or higher. However, always consult your child's doctor first.
If the fever persists, the cause might be an infection. Consult your child's doctor for specific treatment.
Do not take more than four doses in 24 hours, with a gap of at least 4-6 hours between doses. Do not take it for more than three days without consulting your doctor. An overdose can cause serious damage to the liver and kidneys.
Unless instructed by your doctor, your child should maintain a normal balanced diet while taking this medicine, as lack of nutrition can increase the risk of medicinal toxicity.
Keep this medicine at room temperature in a dry place, out of reach of children.
Use Dolrtyh 250mg Syrup with caution if your child has malnutrition, G6PD deficiency, liver disease, or any medicinal allergy. Share your child's complete medical history with your doctor to ensure the medicine is safe.
Dolrtyh 250mg Syrup usually do not interfere with vaccine ingredients or cause a reaction in a child who has just been vaccinated. However, it's best to let your child recover from the ongoing illness and finish the medicine course before giving the vaccine.